# SDR SWAA2017081415593

- Difficulty date: August 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 45,918 hours, 26,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BATTERY FAILED TIME TEST. R & R THE BATTERY IAW AMM.
